# SDR EIA2001123

- Difficulty date: March 21, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND FS 460 RBL 19 DOUBLE DRILLED HOLE IN FLOORBEAM AFT FLANGE.  REMOVED DAMAGED SECTION OF FLOORBEAM UPPER CHORD FROM BL 0 TO RBL 45, FABRICATED NEW UPPER CHORD SECTION 1 AND 2 SPLICE ANGLES, 3 STRAPS, 6 AND 7 FILLERS, AND INSTALLED PER SRM 53-10-07 FIG 8 AND 51-30-02.  (M)
